MathSciNet Relay Station
MathSciNet bibliographic data
MR1125858 11Y50 (11D25)
Rosenstiel, E.; Dardis, J. A.; Rosenstiel, C. R. The four least solutions in distinct positive integers of the Diophantine equation $s=x^3+y^3=z^3+w^3=u^3+v^3=m^3+n^3$. Bull. Inst. Math. Appl. 27 (1991), no. 7, 155–157.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement